# SDR DALA2025062404729

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 78,628 hours, 37,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: FE174004
- Part serial: 412
- Condition: Unsafetied
- Location: Zone 800
- Part time: 99,521 hours, 37,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING EMERGENCY SLIDE ON DOOR ASSIST ACTUATOR CANT BE PINNED FOR SAFETY. C/A: REMOVE DOOR 2L DOOR ASSIST ACT REF A320 AMM 52-13 (MIP JW 350549 ) INSTALLED DR2L DOOR ASSIST ACT. REF A320 AMM 52-13 OPS GOOD RII COMPLETE.
